# SDR LR7A2013032500473

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 477-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK UNDER JOB CARD HC5323, FOUND LT MLG WW BEAM ATTACH WEB FASTENER HOLE 0.250" DIAMETER OVERSIZED 0.188" DIAMETER AT FS 517, WL 168 BL 61.5,   REPAIRED IAW SMP583 SRM 51-60 AND 51-70.
